On the structure of the general solution of a degenerate linear system of second-order differential equations

Authors

  • V. P. Yakovets

Abstract

We establish sufficient conditions for the existence of a general Cauchy-type solution and conditions for the solvability of the Cauchy problem for a system of second-order differential equations.

Published

25.02.1998

Issue

Section

Research articles

How to Cite

Yakovets, V. P. “On the Structure of the General Solution of a Degenerate Linear System of Second-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 292–298, https://umj.imath.kiev.ua/index.php/umj/article/view/4962.